Access count of this item: 140

Files in This Item:
File Description SizeFormat 
1470-9.pdf857.22 kBAdobe PDFView/Open
Title: ON THE LAPLACE-STIELTJES TRANSFORMATIONS OF SOME PROBABILITY DISTRIBUTIONS(Sakaguchi Functions in Univalent Function Theory and Its Applications)
Authors: Takano, Katsuo
Author's alias: 高野, 勝男
Issue Date: Feb-2006
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1470
Start page: 72
End page: 89
URI: http://hdl.handle.net/2433/48109
Appears in Collections:1470 Sakaguchi Functions in Univalent Function Theory and Its Applications

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.